# SDR AALA202311075483

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,142 hours, 26,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007406
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Part time: 52,151 hours, 24,526 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT AFT LEFT FLAGGING IN FAULTS IN MULTIPLE FLIGHT CONTROL DISPLAY UNIT GROUND SCANNING TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
